Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 274, Number 1
HTML articles powered by AMS MathViewer

$C^{\ast }$-algebras of multivariable Wiener-Hopf operators
Paul S. Muhly and Jean N. Renault PDF
Trans. Amer. Math. Soc. 274 (1982), 1-44
The inverse of a totally positive bi-infinite band matrix
Carl de Boor PDF
Trans. Amer. Math. Soc. 274 (1982), 45-58
Inverses of infinite sign regular matrices
C. de Boor, S. Friedland and A. Pinkus PDF
Trans. Amer. Math. Soc. 274 (1982), 59-68
Conditioning by $\langle$equal, linear$\rangle$
Chii-Ruey Hwang PDF
Trans. Amer. Math. Soc. 274 (1982), 69-83
A trace formula for compact manifolds
K. S. Sarkaria PDF
Trans. Amer. Math. Soc. 274 (1982), 85-88
Faisceaux amples sur les espaces analytiques
Vincenzo Ancona PDF
Trans. Amer. Math. Soc. 274 (1982), 89-100
Decisive subgroups of analytic groups
T. Christine Stevens PDF
Trans. Amer. Math. Soc. 274 (1982), 101-108
The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities
Mark E. Huibregtse PDF
Trans. Amer. Math. Soc. 274 (1982), 109-140
Weakly almost periodic functions and Fourier-Stieltjes algebras of locally compact groups
Ching Chou PDF
Trans. Amer. Math. Soc. 274 (1982), 141-157
Regularizing effects for $u_{t}=\Delta \varphi (u)$
Michael G. Crandall and Michel Pierre PDF
Trans. Amer. Math. Soc. 274 (1982), 159-168
Equilibrium states of grid functions
Nelson G. Markley and Michael E. Paul PDF
Trans. Amer. Math. Soc. 274 (1982), 169-191
Clifford module invariants of spin bundles
Jacques Allard and Anthony Bahri PDF
Trans. Amer. Math. Soc. 274 (1982), 193-202
Eilenberg-Moore models for fibrations
J.-C. Thomas PDF
Trans. Amer. Math. Soc. 274 (1982), 203-225
Dunford-Pettis operators on Banach lattices
C. D. Aliprantis and O. Burkinshaw PDF
Trans. Amer. Math. Soc. 274 (1982), 227-238
The space of positive definite matrices and Gromov’s invariant
Richard P. Savage PDF
Trans. Amer. Math. Soc. 274 (1982), 239-263
Bordered Klein surfaces with maximal symmetry
Newcomb Greenleaf and Coy L. May PDF
Trans. Amer. Math. Soc. 274 (1982), 265-283
Krull and global dimensions of semiprime Noetherian PI-rings
Richard Resco, Lance W. Small and J. T. Stafford PDF
Trans. Amer. Math. Soc. 274 (1982), 285-295
Free boundary convergence in the homogenization of the one-phase Stefan problem
José-Francisco Rodrigues PDF
Trans. Amer. Math. Soc. 274 (1982), 297-305
Injectivity in Banach spaces and the Mazur-Ulam theorem on isometries
Julian Gevirtz PDF
Trans. Amer. Math. Soc. 274 (1982), 307-318
On the division of distributions by analytic functions in locally convex spaces
Denis Chansolme PDF
Trans. Amer. Math. Soc. 274 (1982), 319-325
The preprojective partition for hereditary Artin algebras
D. Zacharia PDF
Trans. Amer. Math. Soc. 274 (1982), 327-343
Borsuk-Ulam theorems for arbitrary $S^{1}$ actions and applications
E. R. Fadell, S. Y. Husseini and P. H. Rabinowitz PDF
Trans. Amer. Math. Soc. 274 (1982), 345-360
Ampleness and connectedness in complex $G/P$
Norman Goldstein PDF
Trans. Amer. Math. Soc. 274 (1982), 361-373
Hardy spaces and Jensen measures
Takahiko Nakazi PDF
Trans. Amer. Math. Soc. 274 (1982), 375-378
Distal compactifications of semigroups
H. D. Junghenn PDF
Trans. Amer. Math. Soc. 274 (1982), 379-397